Does oral contraceptive pills makes you gain weight?

No. The oral contraceptives can increase thyroid binding globulin, but it does not increase body weight.
Yes and sure... It is one of the side benefit.....a girl becomes a woman on pills ( changes weight and so many other things )

Related Questions

When will you stop taking oral contraceptive pills?

? Whenever you want to stop taking birth control pills you can. You won't be protected from getting pregnant. If you don't want to get pregnant and you don't like taking birth control pills there are other birth control methods. Read more...

Hi Do men take Oral Contraceptive Pills Aswell Thank You?

Transgendered. There is nothing in your file to indicate why a man would want to take oral contraceptives. Are you asking because you are transgendered and want to change genders? If you are not asking because you want to become a female then the answer is no. There is no reason to take estrogen and progresterones if you are a man. Birth control pills would not be used in a man. Read more...

Do you really need to take oral contraceptive pills every night or depends on what particular time you started taking it? I took it 2:33 pm. Is it ok

For the most. Effectiveness bc pills should be taken at the same time every day , it can be off by 1-2 hrs, if occasionally it is off by more than that usually it should be ok, if u miss an entire day , take 2 the next day and use backup birth control the rest of that cycle. Read more...

Is it possible for oral contraceptive pills cause cancer?

In general no. The pill actually reduces non genetic epithelial ovarian cancer. It also likely prevents endometrial cancer in annovulatory women. However, indirectly you may see an increase in cervical cancer in pill users who decide that while on the pill it is ok to skip condoms with new partners. Having multiple partners without using a condom increases hpv contact and hpv can cause cervical cancer. Read more...

Is taking oral contraceptive pills is a reason for depression?

Maybe. Rarely a woman may get depression symptoms from taking oral contraceptives. Usually they are predisposed to depression to begin with. If you were well, started the pill, and got depressed, simply discontinue the pill, use alternate form of contraception and see if you get better. It may take 1-2 weeks to be sure. Read more...